RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 4, страницы 418–437 (Mi rcd331)  

Heisenberg Model in Pseudo-Euclidean Spaces II

Božidar Jovanovića, Vladimir Jovanovićb

a Mathematical Institute SANU, Serbian Academy of Sciences and Arts, Kneza Mihaila 36, 11000, Belgrade, Serbia
b Faculty of Sciences, University of Banja Luka, Mladena Stojanovića 2, 51000, Banja Luka, Bosnia and Herzegovina

Аннотация: In the review we describe a relation between the Heisenberg spin chain model on pseudospheres and light-like cones in pseudo-Euclidean spaces and virtual billiards. A geometrical interpretation of the integrals associated to a family of confocal quadrics is given, analogous to Moser’s geometrical interpretation of the integrals of the Neumann system on the sphere.

Ключевые слова: discrete systems with constraints, contact integrability, billiards, Neumann and Heisenberg systems

Финансовая поддержка Номер гранта
Serbian Ministry of Science and Technological Development 174020
The research of B. J. was supported by the Serbian Ministry of Science Project 174020, Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.1134/S1560354718040044

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H06, 37J35, 37J55, 70H45
Поступила в редакцию: 20.09.2017
Принята в печать:28.05.2018
Язык публикации: английский

Образец цитирования: Božidar Jovanović, Vladimir Jovanović, “Heisenberg Model in Pseudo-Euclidean Spaces II”, Regul. Chaotic Dyn., 23:4 (2018), 418–437

Цитирование в формате AMSBIB
\RBibitem{JovJov18}
\by Bo{\v z}idar Jovanovi{\'c}, Vladimir Jovanovi{\'c}
\paper Heisenberg Model in Pseudo-Euclidean Spaces II
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 4
\pages 418--437
\mathnet{http://mi.mathnet.ru/rcd331}
\crossref{https://doi.org/10.1134/S1560354718040044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3836279}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000440806900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051135070}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd331
  • http://mi.mathnet.ru/rus/rcd/v23/i4/p418

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей
  • Просмотров:
    Эта страница:34
    Литература:7

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019